# SDR S6G2021F00000

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N35NM
- Make and model: Agusta A109S
- Aircraft serial: 22010
- Engine: Pwc PW207C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE SKIN, LEFT SIDE OF AIRCRAFT AT THE TOP SIDE OF THE BAGGAGE DOOR FRAME EXTENDING UP APPROXIMATELY 5 INCHES AS STATION 5741.00.  THE REPAIR IS LISTED IN THE SRM AND WILL COMPLY WITH SRM 3C-A-53-42-01-02A-664A-D, LT SKIN FUSELAGE STA 5741, SPECIAL REPAIR PROCEDURE.
